# SDR IPXA2021051069151

- Difficulty date: April 21, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E SKIN BETWEEN XOS 968.99 - XOS 975.05 IS GOUGED.REPAIRED GOUGED RT WING FIXED L/E SKIN BETWEEN XOS 968.99 - XOS 975.05 IAW VT-SAA EA 011-5740-01-A9061 REV. IR AND UPS EO MD11-5740-80276-A. (MINOR)
